Jump to content
CrazyBoards.org

Recommended Posts

I did not know where to post this so put it here for now. Every med I try gives me a taste perversion once I hit a high enough target dose to work. With abilify its not as bad as other classes of drugs I have tried. Did anyone else get this on an AP, AD or mood stablilizer. I am yes on all three categories and am wondering if people got it did it fade or go away in time on an AP??

Link to comment
Share on other sites

I did not know where to post this so put it here for now. Every med I try gives me a taste perversion once I hit a high enough target dose to work. With abilify its not as bad as other classes of drugs I have tried. Did anyone else get this on an AP, AD or mood stablilizer. I am yes on all three categories and am wondering if people got it did it fade or go away in time on an AP??

<{POST_SNAPBACK}>

I never had any problems with Seroquel or Abilify, though I did with Topamax; but even that diminished over time. Still, it was a small price to pay (in my estimation) for the good results I was having. ;) Hopefully, yours too, will pass with time.

Link to comment
Share on other sites

Seroquel makes me crave sweets, and it is like when I was pregnant or had the muchies after smoking a certain herb. But I am taking over and I have cut all sweets out of my diet until I start to lose some of the 10 pounds I've gained since starting seroquel. mel

Link to comment
Share on other sites

Just went up to 100mg of lamictal 2 days ago... now I have this bad, metallic taste in the back of my mouth. Also super sensitive to salt. Small price to pay, yes, but I cook for a living! I make bread, desserts, soups and sauces for a small but fancy restuarant. Should I expect this to go away? I really hope so because I feel better on lamictal than I have felt in a long, long time.

p.s. I work by myself so having my coworkers season something isn't really an option. Maybe I could pull people in off the street ( hey wanna taste some lobster bisque, see if it needs salt and pepper?) Huh? ;)

Link to comment
Share on other sites

I haven't tried the others but Seroquel gives me a nasty bad sweet tooth. I'm not doing bad with the weight though cuz I only buy sugar free goodie. (Nestle makes super yummy sugar free or low fat double fudgesicles.) As for taste perversion, since Ive been taking Seroquel, cheeses taste really nasty to me, and I used to love cheese. Though truth is I don't know if it's the Seroquel or the Paxil doing it, because I started taking them at the same time. I consider it a small price to pay though, for the good that the meds are doing is so far the best it's been.

Link to comment
Share on other sites

  • 4 years later...
Guest Ramona

I did not know where to post this so put it here for now. Every med I try gives me a taste perversion once I hit a high enough target dose to work. With abilify its not as bad as other classes of drugs I have tried. Did anyone else get this on an AP, AD or mood stablilizer. I am yes on all three categories and am wondering if people got it did it fade or go away in time on an AP??

<{POST_SNAPBACK}>

I never had any problems with Seroquel or Abilify, though I did with Topamax; but even that diminished over time. Still, it was a small price to pay (in my estimation) for the good results I was having. ;) Hopefully, yours too, will pass with time.

I too have had problems with Topamax....It seems that whenever I am on it and drink anything carbonated I get an acidic taste in my mouth that makes me gag which doesnt go away...which in a lot of ways is a good thing for me because I can lose the weight Ive been wanting to lose.... :)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...